MAUDE Adverse Event Report: TORNIER INC PERFORM 45% INSERT SZ1/2 39 MM +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC PERFORM 45% INSERT SZ1/2 39 MM +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWP1390
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that, the primary surgery was performed on (b)(6) 2024.Approximately one year later, the patient visited the hospital due to suspected infection.Although the condition was initially managed with medication, 2nd surgery was performed in (b)(6) 2025 to reopen and irrigate the surgical site.Due to persistent infection, a 3rd surgery was performed on (b)(6) 2025.According to the surgeon, there was no loosening of the stem and baseplate fixed within the bone, and no signs of intramedullary infection.Therefore, only the external implant components¿the insert and sphere¿were removed.The wound was thoroughly irrigated using a brush, and new implants of the same size were reinserted before closing the surgical site.No further information was available.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
It was reported that; the primary surgery was performed on (b)(6) 2024.Approximately one year later, the patient visited the hospital due to suspected infection.Also, the infection was discovered when the patient visited the hospital several months later due to pain.Although the condition was initially managed with medication, 2nd surgery was performed in (b)(6) 2025 to reopen and irrigate the surgical site.Due to persistent infection, a 3rd surgery was performed on (b)(6) 2025.According to the surgeon, there was no loosening of the stem and baseplate fixed within the bone, and no signs of intramedullary infection.Therefore, only the external implant components¿the insert and sphere¿were removed.The wound was thoroughly irrigated using a brush, and new implants of the same size were reinserted before closing the surgical site.No further information was available.

Brand Name
PERFORM 45% INSERT SZ1/2 39 MM +0
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22795554
Report Number0001649390-2025-00570
Device Sequence Number12922424
Product Code PHX
UDI-Device Identifier00846832084425
UDI-Public(01)00846832084425(11)230523(17)280523(21)7315AY009
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWP1390
Device Lot Number7315AY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale